Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

August 7, 2015Okaloosa County, Florida

NWS Mobile, AL issued this special weather statement at Aug 7, 2015, 7:36 PM CDT for Okaloosa County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 7:36 PM CDT (00:36 UTC)
Expired
Aug 7, 2015, 8:30 PM CDT
In force
54 min
Issued by
NWS Mobile, AL

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 56 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WWUS84 KMOB 080036
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
736 PM CDT FRI AUG 7 2015
 
FLZ205-206-080130-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
736 PM CDT FRI AUG 7 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 830 PM
CDT...

AT 736 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NICEVILLE...
MOVING SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
NICEVILLE...           DESTIN...              VALPARAISO...
EGLIN AFB...           LAKE LORRAINE...       SHALIMAR...
POSTIL...              

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3038 8651 3043 8655 3040 8656 3039 8652
      3039 8658 3040 8657 3043 8656 3043 8658
      3063 8657 3067 8639 3045 8639 3046 8641
      3044 8642 3040 8642 3040 8639 3038 8640
TIME...MOT...LOC 0036Z 347DEG 12KT 3058 8646 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:15 PM CDT, 21 minutes earlier.

Area forecast discussion, Aug 7, 7:15 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CDT FRI AUG 7 2015

.AVIATION...
08.00Z TAF ISSUANCE...MVFR/IFR CONDITIONS WILL BE POSSIBLE IN AND
AROUND ISOLATED SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING
FOLLOWED BY MOSTLY VFR CONDITIONS OVERNIGHT AND EARLY SAT MORNING.
VCTS RETURN LATE SATURDAY MORNING AND AFTERNOON. WINDS WILL BE
SOUTHWEST TO WEST AT 6 TO 10 KNOTS THROUGH TONIGHT AND EARLY SAT
INCREASING TO 8 TO 12 KNOTS THROUGH SAT AFTERNOON. 32/EE

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT FRI AUG 7 2015/

..A FEW STRONG TO SEVERE STORMS POSSIBLE LATE THIS AFTERNOON AND
THIS EVENING AND DANGEROUS HEAT RETURNING OVER THE WEEKEND AND
PERSISTING INTO EARLY NEXT WEEK...

SHORT TERM (TONIGHT AND SATURDAY)...THE RADAR WILL CONTINUE TO BE
ACTIVE THROUGH EARLY THIS EVENING AS A SHORTWAVE MOVES ACROSS THE
AREA IN THE NORTHWEST FLOW ALOFT. PLENTY OF MOISTURE AND INSTABILITY
WILL CONTINUE TO FUEL THE STORMS AS THEY MOVE TOWARD THE SOUTHEAST.
A FEW STORMS COULD BECOME BRIEFLY SEVERE THROUGH EARLY THIS EVENING
WITH DAMAGING WINDS THE PRIMARY THREAT. SHOWERS AND THUNDERSTORMS
WILL DECREASE IN COVERAGE THIS EVENING AS THE BOUNDARY LAYER COOLS.
CANNOT COMPLETELY RULE OUT AND ISOLATED SHOWER OR STORM
OVERNIGHT...ESPECIALLY ALONG THE COAST...AND WILL LEAVE A SMALL
CHANCE OF RAIN IN TONIGHT. THE UPPER RIDGE OVER THE SOUTHERN PLAINS
WILL BEGIN TO BUILD EASTWARD ON SATURDAY...BRINGING HOTTER TEMPS TO
THE AREA. HIGHS ON SATURDAY WILL WARM INTO THE MID/UPPER 90S IN MOST
AREAS AWAY FROM THE IMMEDIATE COAST. THE HOT TEMPS COMBINED WITH
VERY HIGH HUMIDITY WILL GENERATE HEAT INDEX VALUES OF 108 TO 110
DURING THE AFTERNOON HOURS. THE HOTTER TEMPS AND HIGHER HEAT INDEX
VALUES WILL BE ACROSS NORTHWEST ZONES WHERE THE RIDGE WILL BE
STRONGER. A HEAT ADVISORY HAS BEEN ISSUED FOR THE ENTIRE AREA ON
SATURDAY...CONTINUING INTO EARLY NEXT WEEK. 13/JC

(SATURDAY NIGHT THROUGH MONDAY NIGHT)...AS MENTIONED ABOVE THE BIG
STORY FOR THE LATER PART OF THE WEEKEND AND EARLY NEXT WEEK WILL BE
THE DAILY HEAT INDICES. BOTH SUNDAY AND MONDAY AFTERNOON...WE EXPECT
WIDESPREAD HEAT INDICES OF 108-112 DEGREES. THE HEAT ADVISORY WILL
REMAIN IN EFFECT (PRIMARILY FOR THE AFTERNOON HOURS) THROUGH MONDAY.
A LINGERING SFC TROF WILL REMAIN OVER INTERIOR PORTIONS OF THE
SOUTHEAST STATES...BUT ALOFT A RIDGE OF HIGH PRESSURE WILL BE
BUILDING ACROSS THE REGION. THIS RIDGING WILL BRING THE INCREASED
HEAT...AS WELL AS ACT TO SUPPRESS WIDESPREAD CONVECTION. THAT BEING
SAID...WE WILL STILL BE LOOKING AT SCATTERED SHOWERS AND
THUNDERSTORMS BOTH SUNDAY AND MONDAY AFTERNOON AS THE VERY HOT
AIRMASS INCREASES LOW LEVEL INSTABILITY. OVERNIGHT LOWS IN THE UPPER
70S (AND EVEN SOME LOWER 80S IMMEDIATE COASTAL AREAS). HIGHS BOTH
SUNDAY AND MONDAY AFTERNOONS IN THE MID TO UPPER 90S MOST LOCATIONS
(WITH SOME 100-102 DEGREE TEMPS POSSIBLE OVER NORTHWEST INTERIOR
ZONES...ESPECIALLY ON MONDAY & LOWER 90S IMMEDIATE COASTAL AREAS BOTH
DAYS).

LONG TERM (TUESDAY THROUGH FRIDAY)...PATTERN REALLY DOES NOT CHANGE
MUCH THROUGH THE ENTIRE LONG TERM PERIOD. UPPER RIDGING DOES BREAK
DOWN SLIGHTLY AND THE SFC TROF POSSIBLY DRIFTING JUST OFFSHORE. WITH
THIS...FCST AREA BECOMING INFLUENCED A LITTLE MORE BY DEEPER MID
LAYER NORTHWESTERLY FLOW AND SLIGHTLY LOWER LOW LEVEL MOISTURE AS
WELL. ALL OF THIS WILL RESULT IN A LITTLE LESS HEAT AND ONLY ISOLATED
TO LOW END CHANCES FOR SHOWERS AND STORMS AS WE GO FROM THE MIDDLE INTO
THE LATER PART OF NEXT WEEK. HIGH TEMPERATURES MID 90S ON TUESDAY...
AND DROPPING TO THE LOWER 90S OVERALL WEDNESDAY THROUGH THURSDAY.
LOWS TUESDAY NIGHT STILL IN THE MID 70S...BUT DROPPING TO LOWER 70S
WEDNESDAY NIGHT AND POSSIBLY EVEN SOME UPPER 60S (OVER INTERIOR) BY
THURSDAY NIGHT. 12/DS

AVIATION...07/18Z ISSUANCE...SHOWERS AND THUNDERSTORMS WILL
INCREASE IN COVERAGE NEAR AREA TERMINALS THROUGH THE EARLY EVENING.
MVFR/IFR CONDITIONS WILL BE POSSIBLE IN AND AROUND SHOWERS AND
THUNDERSTORMS. GENERALLY VFR CONDITIONS OVERNIGHT. VCTS RETURN LATE
SATURDAY MORNING. 13/JC

MARINE...A MODERATE TO OCCASIONALLY STRONG WEST TO SOUTHWEST WIND
FLOW WILL PERSIST OVER THE MARINE AREA THROUGH TONIGHT AS A RIDGE OF
HIGH PRESSURE BUILDS INTO THE AREA. WINDS WILL DECREASE ON SATURDAY
WITH A LIGHT TO MODERATE WEST TO SOUTHWEST FLOW CONTINUING THROUGH
EARLY NEXT WEEK. 13/JC

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      79  95  78  96  78 /  30  30  20  20  05
PENSACOLA   79  93  79  94  79 /  40  30  30  20  05
DESTIN      81  92  80  92  80 /  40  30  30  20  05
EVERGREEN   76  97  75  97  76 /  40  30  20  20  10
WAYNESBORO  76  98  76  99  77 /  30  20  10  10  05
CAMDEN      75  97  75  99  77 /  30  20  10  10  10
CRESTVIEW   77  95  76  96  77 /  40  30  20  30  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY FROM NOON SATURDAY TO 7 PM CDT MONDAY FOR BALDWIN
     CENTRAL-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-
     CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-
     MOBILE COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.

     HIGH RIP CURRENT RISK UNTIL 6 AM CDT SATURDAY FOR BALDWIN
     COASTAL-MOBILE COASTAL.

FL...HEAT ADVISORY FROM NOON SATURDAY TO 7 PM CDT MONDAY FOR ESCAMBIA
     COASTAL-ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-
     SANTA ROSA COASTAL-SANTA ROSA INLAND.

     HIGH RIP CURRENT RISK UNTIL 6 AM CDT SATURDAY FOR ESCAMBIA
     COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL.

MS...HEAT ADVISORY FROM NOON SATURDAY TO 7 PM CDT MONDAY FOR GEORGE-
     GREENE-PERRY-STONE-WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Aug 7, 6:16 AM CDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
616 AM CDT FRI AUG 7 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-081130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
616 AM CDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION...
ESPECIALLY THIS AFTERNOON INTO THIS EVENING. A FEW STORMS COULD
BECOME SEVERE TODAY...WITH DAMAGING WINDS THE PRIMARY STORM HAZARD
ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY
HEAVY RAINFALL.

THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS ALONG THE BEACHES OF
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DANGEROUS HEAT IS EXPECTED TO RETURN TO THE REGION THIS WEEKEND INTO
EARLY NEXT WEEK AS THE COMBINATION OF HOT TEMPERATURES AND RELATIVE
HUMIDITY RESULT IN HEAT INDEX VALUES AT LEAST BETWEEN 105 AND 110
DEGREES...AND POSSIBLY OVER 110 ACROSS A FEW LOCATIONS. A HEAT
ADVISORY MAY BECOME NECESSARY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

GMZ630>635-650-655-670-675-081130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
616 AM CDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE MARINE AREA
THIS AFTERNOON AND EVENING...WITH STRONG WINDS...LOCALLY HIGHER
SEAS...FREQUENT LIGHTNING AND VERY HEAVY RAIN POSSIBLE WITH THE
STRONGER STORMS THAT DEVELOP.

SMALL CRAFT SHOULD EXERCISE CAUTION OVER LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND THE OFFSHORE WATERS WHERE MODERATE TO
OCCASIONALLY STRONG WESTERLY WINDS WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS THAT DEVELOP EACH DAY.

In the hours before

Special weather statement, Aug 7, 1:38 PM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
138 PM CDT FRI AUG 7 2015

ALZ053>058-060-072000-
BUTLER AL-MONROE AL-CRENSHAW AL-COVINGTON AL-CLARKE AL-CONECUH AL-
WILCOX AL-
138 PM CDT FRI AUG 7 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...MONROE...CRENSHAW...NORTHWESTERN COVINGTON...
CONECUH AND WILCOX IN SOUTHCENTRAL ALABAMA...AND CLARKE IN SOUTHWEST
ALABAMA UNTIL 300 PM CDT...

AT 137 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR CENTRAL MILLS TO NEAR NANAFALIA...AND MOVING
SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...          MONROEVILLE...         THOMASVILLE...
EVERGREEN...           LUVERNE...             CAMDEN...
GROVE HILL...          FRISCO CITY...         GEORGIANA...
PINE HILL...           BRANTLEY...            EXCEL...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3153 8620 3147 8620 3123 8757 3126 8767
      3199 8807 3201 8763 3213 8762 3213 8752
      3224 8752 3226 8745 3214 8725 3205 8718
      3205 8686 3196 8686 3196 8641 3205 8641
      3205 8633 3197 8630 3196 8619 3154 8614
TIME...MOT...LOC 1837Z 307DEG 43KT 3225 8738 3213 8805
Special weather statement, Aug 7, 2:58 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CDT FRI AUG 7 2015

ALZ055>060-072130-
BUTLER AL-MONROE AL-CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-
258 PM CDT FRI AUG 7 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN BUTLER...CENTRAL MONROE...SOUTHERN CRENSHAW...
COVINGTON...ESCAMBIA AND CONECUH IN SOUTHCENTRAL ALABAMA UNTIL 430 PM
CDT...

AT 258 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM RUTLEDGE TO 6 MILES WEST OF MONROEVILLE...AND
MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...           OPP...                 MONROEVILLE...
BREWTON...             EVERGREEN...           LUVERNE...
EAST BREWTON...        CENTURY...             FRISCO CITY...
GEORGIANA...           BRANTLEY...            EXCEL...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3154 8615 3153 8620 3101 8619 3100 8742
      3159 8755 3177 8629 3157 8614
TIME...MOT...LOC 1958Z 320DEG 28KT 3172 8633 3156 8743
Special weather statement, Aug 7, 7:36 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
736 PM CDT FRI AUG 7 2015

FLZ205-206-080130-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
736 PM CDT FRI AUG 7 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 830 PM
CDT...

AT 736 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NICEVILLE...
MOVING SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
NICEVILLE...           DESTIN...              VALPARAISO...
EGLIN AFB...           LAKE LORRAINE...       SHALIMAR...
POSTIL...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3038 8651 3043 8655 3040 8656 3039 8652
      3039 8658 3040 8657 3043 8656 3043 8658
      3063 8657 3067 8639 3045 8639 3046 8641
      3044 8642 3040 8642 3040 8639 3038 8640
TIME...MOT...LOC 0036Z 347DEG 12KT 3058 8646

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:33 PM CDTSpecial Marine WarningMOB87 min
Aug 8, 3:06 PM CDTSpecial Weather StatementMOBClarke54 min
Aug 8, 3:49 PM CDTSpecial Weather StatementMOBWashington56 min
Aug 8, 3:51 PM CDTSpecial Weather StatementMOBClarke54 min
Aug 8, 4:05 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington55 min
Aug 8, 4:17 PM CDTSpecial Weather StatementMOBWashington58 min
Aug 8, 4:44 PM CDTSpecial Weather StatementMOBCovington61 min
Aug 8, 5:02 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe58 min
Aug 8, 5:06 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington54 min
Aug 8, 5:26 PM CDTSpecial Marine WarningMOB94 min
Aug 8, 5:43 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile62 min
Aug 8, 6:00 PM CDTSpecial Weather StatementMOBButler60 min
Aug 8, 6:16 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox59 min
Aug 8, 6:44 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile48 min
Aug 8, 6:57 PM CDTSpecial Marine WarningMOB93 min
Aug 8, 3:43 PM CDTSpecial Weather StatementMOBPerry62 min
Aug 8, 4:27 PM CDTSevere Thunderstorm WarningMOBGeorge, Greene, Perry63 min
Aug 8, 5:47 PM CDTSpecial Weather StatementMOBWayne58 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.